# SDR FDEA202008141884

- Difficulty date: August 14, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE   BORE FOUND CORROSION.  REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-52-03.  REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. # 1-5750-T0323173 B PART 2 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT SURFACES- LT WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57503421 FOR WORK DETAILS.
